# SDR DLM11030937

- Difficulty date: October 19, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 49,904 hours, 6,414 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Power Supply
- Part number: RDAV2906
- Part serial: 100237
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT SMOKE FROM POSER SUPPLY/ MONITOR ASSY POWER SUPPLY HAS A DISTINCT ODOR OF SMOKE.  REPLACED ASSY.
